Holomorphic flows and complex structures on products of odd dimensional spheres

Translated title of the contribution: Holomorphic flows and complex structures on products of odd dimensional spheres

J.-J. Loeb, M. Nicolau

Research output: Contribution to journalArticleResearch

16 Citations (Scopus)
Translated title of the contributionHolomorphic flows and complex structures on products of odd dimensional spheres
Original languageMultiple languages
Pages (from-to)781-817
JournalMath. Ann.
Volume306
Issue number4
Publication statusPublished - 1 Jan 1996

Cite this